# SDR HALA2019050800223

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 25,468 hours, 20,636 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B, J
- Precautionary procedure: F

## Discrepancy

OPEN - FUEL SMELL, THEN R TAIL HI WITH APU FIRE DET. SHOT BOTH BOTTLES TO APU. REPAIR IN WORK.
